# SDR 9615633201

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 31
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Indication
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER LANDING GEAR EXTENSION, THE RIGHT MAIN LANDING GEAR DOOR INDICATED APPROXIMATELY ONE FOURTH OPEN.  CYCLED LANDING GEAR HANDLE AND INDICATION REMAINED THE SAME.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
